Search Results

There are 1233253 results for: content related to: Resonant tunnelling in the presence of intense laser fields

  1. Asymmetric Shape and Dynamic Stability of Exciton–Phonon Solitons Moving in a Medium

    physica status solidi (b)

    Volume 231, Issue 1, May 2002, Pages: 31–53, D. Roubtsov, Y. Lépine and E. Nihan Önder

    Article first published online : 13 MAR 2002, DOI: 10.1002/1521-3951(200205)231:1<31::AID-PSSB31>3.0.CO;2-R

  2. Travelling-Wave (Surge) Phenomena

    Handbook of Power System Engineering

    Yoshihide Hase, Pages: 339–363, 2007

    Published Online : 11 MAY 2007, DOI: 10.1002/9780470033678.ch18

  3. Fluctuation effects in disordered Peierls systems

    Annalen der Physik

    Volume 10, Issue 10, September 2001, Pages: 799–857, Lorenz Bartosch

    Article first published online : 30 JUL 2001, DOI: 10.1002/1521-3889(200109)10:10<799::AID-ANDP799>3.0.CO;2-Y

  4. Input-to-state stability with respect to inputs and their derivatives

    International Journal of Robust and Nonlinear Control

    Volume 13, Issue 11, September 2003, Pages: 1035–1056, David Angeli, Eduardo D. Sontag and Yuan Wang

    Article first published online : 31 MAR 2003, DOI: 10.1002/rnc.753

  5. An elastoplastic model based on the shakedown concept for flexible pavements unbound granular materials

    International Journal for Numerical and Analytical Methods in Geomechanics

    Volume 29, Issue 6, May 2005, Pages: 577–596, Taha Habiballah and Cyrille Chazallon

    Article first published online : 7 MAR 2005, DOI: 10.1002/nag.426

  6. Stochastic multi-player pursuit–evasion differential games

    International Journal of Robust and Nonlinear Control

    Volume 18, Issue 2, 25 January 2008, Pages: 218–247, Dongxu Li, Jose B. Cruz Jr and Corey J. Schumacher

    Article first published online : 16 MAY 2007, DOI: 10.1002/rnc.1193

  7. Analysis of Dynamic Behaviour of Viscoelastic Rods Whose Rheological Models Contain Fractional Derivatives of Two Different Orders

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 81, Issue 6, Juni 2001, Pages: 363–376, Yu.A. Rossikhin and M.V. Shitikova

    Article first published online : 5 APR 2001, DOI: 10.1002/1521-4001(200106)81:6<363::AID-ZAMM363>3.0.CO;2-9

  8. Advective transport from a penny-shaped crack in a porous medium and an associated uniqueness theorem

    International Journal for Numerical and Analytical Methods in Geomechanics

    Volume 28, Issue 2, February 2004, Pages: 191–208, A. P. S. Selvadurai

    Article first published online : 18 DEC 2003, DOI: 10.1002/nag.331

  9. An integral equation solution for three-dimensional heat extraction from planar fracture in hot dry rock

    International Journal for Numerical and Analytical Methods in Geomechanics

    Volume 27, Issue 12, October 2003, Pages: 989–1004, A. Ghassemi, S. Tarasovs and A. H.-D. Cheng

    Article first published online : 24 JUL 2003, DOI: 10.1002/nag.308

  10. Dynamic response of stream temperatures to boundary and inflow perturbation due to reservoir operations

    River Research and Applications

    Volume 24, Issue 4, May 2008, Pages: 420–433, Tarang Khangaonkar and Zhaoqing Yang

    Article first published online : 13 FEB 2008, DOI: 10.1002/rra.1088

  11. American options on assets with dividends near expiry

    Mathematical Finance

    Volume 12, Issue 3, July 2002, Pages: 219–237, J. D. Evans, R. Kuske and Joseph B. Keller

    Article first published online : 10 MAR 2003, DOI: 10.1111/1467-9965.02008

  12. A numerical model for flexible pavements rut depth evolution with time

    International Journal for Numerical and Analytical Methods in Geomechanics

    Volume 31, Issue 1, January 2007, Pages: 1–22, Fatima Allou, Cyrille Chazallon and Pierre Hornych

    Article first published online : 24 MAY 2006, DOI: 10.1002/nag.521

  13. A non-linear unsteady flexible wing theory

    Structural Control and Health Monitoring

    Volume 13, Issue 1, January/February 2006, Pages: 553–560, Theodore Y. Wu

    Article first published online : 5 DEC 2005, DOI: 10.1002/stc.131

  14. On the Asymptotic Analysis of Discontinuous Systems

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 82, Issue 2, February 2002, Pages: 75–88, A. Fidlin

    Article first published online : 4 DEC 2001, DOI: 10.1002/1521-4001(200202)82:2<75::AID-ZAMM75>3.0.CO;2-D

  15. Fatigue Crack Propagation and History Effects Induced by Plasticity

    Advanced Engineering Materials

    Volume 11, Issue 9, September 2009, Pages: 717–722, Sylvie Pommier

    Article first published online : 11 AUG 2009, DOI: 10.1002/adem.200900042

  16. Evolution Times of Probability Distributions and Averages—Exact Solutions of the Kramers' Problem

    Advances in Chemical Physics, Volume 121

    Askold N. Malakhov, Andrey L. Pankratov, Pages: 357–438, 2002

    Published Online : 28 APR 2002, DOI: 10.1002/0471264318.ch6

  17. The response of an elastic half-space under a momentary shear line impulse

    International Journal for Numerical and Analytical Methods in Geomechanics

    Volume 27, Issue 3, March 2003, Pages: 207–232, Moche Ziv

    Article first published online : 20 JAN 2003, DOI: 10.1002/nag.272

  18. An explicit representation of steady state response of a beam on an elastic foundation to moving harmonic line loads

    International Journal for Numerical and Analytical Methods in Geomechanics

    Volume 27, Issue 1, January 2003, Pages: 69–84, Lu Sun

    Article first published online : 21 NOV 2002, DOI: 10.1002/nag.263

  19. Existence and Continuity of Optimal Solutions to some Structural Topology Optimization Problems Including Unilateral Constraints and Stochastic Loads

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 82, Issue 7, July 2002, Pages: 435–459, M. Patriksson and J. Petersson

    Article first published online : 12 JUN 2002, DOI: 10.1002/1521-4001(200207)82:7<435::AID-ZAMM435>3.0.CO;2-1

  20. On a Moving Griffith Crack at the Interface of two Bonded Dissimilar Orthotropic Half-Planes

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 81, Issue 4, April 2001, Pages: 281–287, S. Das and L. Debnath

    Article first published online : 22 FEB 2001, DOI: 10.1002/1521-4001(200104)81:4<281::AID-ZAMM281>3.0.CO;2-L